# SDR DHL9970157D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING NR 6 L/E SLAT O/B TRACK O/B VERTICAL SUPPORT FLANGE CRACKED.  REMOVED O/B TRACK, REMOVED AND REPLACED VERTICAL SUPPORT RIB PER SRM 51-30-2.
